Composition : extromethorphan + Phenylephrine 5mg + CPM 2mg Dry Syrup
Packing : 60ml With Carton
Price : Rs.Quick Enquiry
The three-drug solution Dextromethorphan, Phenylephrine, and CPM is used to make Justkof-D-Junior Syrup. Phenylephrine is a decongestant used to ease blocked noses caused by common colds or seasonal nasal allergies. Dextromethorphan is used to treat dry cough (hay fever). CPM is also used to treat a variety of allergy disorders. It relieves a stuffy nose, sneezing, itching, and watery eyes. It is a combination drug that is used to treat the symptoms of common cold and cough in children.
Dry cough is relieved by Dextromethorphan, Phenylephrine, and CPM syrup. Phenylephrine is a decongestant that works by narrowing the tiny blood vessels in the nose to relieve congestion and stuffiness. Chlorpheniramine Maleate is an antiallergic that improves allergy symptoms such as sneezing, runny nose, and watery eyes. Dextromethorphan Hydrobromide is a cough suppressant that works by decreasing cough centre activity in the brain.
Never encourage self-medication or recommend this medication to a friend or family member. Take this medication exactly as directed by your doctor. You can eat it before or after a meal. While using this drug, it is important to drink enough water. If you have liver problems, tell your doctor before you start taking this prescription.
Dextromethorphan, Phenylephrine, and CPM Dry Syrup is taken with or without food, according to the doctor's instructions. The dose you receive will be determined by your medical condition and how you react to the medication. You should continue to take this medication for as long as your doctor advises. If you stop taking your medication too soon, your symptoms may return and your condition may deteriorate. Tell your doctor about all other medications you're taking, as some may interact with or be affected by this one.
The majority of side effects are minor and will go away as your body adjusts to the medication. The majority of symptoms are only transient and will pass with time. If you have any concerns about any of these side effects, contact your doctor right immediately. If they don't go away or you're concerned about them, see your doctor. Some of the common side effects are:
In India, pediatric medicines are in high demand. Unibyte Kids is a leading pediatric pharmaceutical firm with a diverse product line. Our services are available in marketplaces, with ISO, DCGI, WHO, and GMP certifications. All of the company's pediatric goods are made at company-owned manufacturing facilities that are located in excise duty-free zones. All of the formulas we provide are completely safe and secure for children, with no known negative effects. All devoted and passionate pharma experts interested in investing in this industry are welcome to join the company.